Bases for the homology groups of the Hilbert scheme of points in the plane
Compositio Mathematica, Tome 74 (1990) no. 2, pp. 169-201
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_2_169_0,
author = {Mallavibarrena, Raquel and Sols, Ignacio},
title = {Bases for the homology groups of the {Hilbert} scheme of points in the plane},
journal = {Compositio Mathematica},
pages = {169--201},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {2},
mrnumber = {1047739},
zbl = {0728.14001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_2_169_0/}
}
TY - JOUR AU - Mallavibarrena, Raquel AU - Sols, Ignacio TI - Bases for the homology groups of the Hilbert scheme of points in the plane JO - Compositio Mathematica PY - 1990 SP - 169 EP - 201 VL - 74 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__74_2_169_0/ LA - en ID - CM_1990__74_2_169_0 ER -
%0 Journal Article %A Mallavibarrena, Raquel %A Sols, Ignacio %T Bases for the homology groups of the Hilbert scheme of points in the plane %J Compositio Mathematica %D 1990 %P 169-201 %V 74 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1990__74_2_169_0/ %G en %F CM_1990__74_2_169_0
Mallavibarrena, Raquel; Sols, Ignacio. Bases for the homology groups of the Hilbert scheme of points in the plane. Compositio Mathematica, Tome 74 (1990) no. 2, pp. 169-201. http://geodesic.mathdoc.fr/item/CM_1990__74_2_169_0/
